kth.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Relative Szego Asymptotics for Toeplitz Determinants
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7598-4521
Uppsala Univ, Dept Math, Box 480, S-75106 Uppsala, Sweden..
2019 (English)In: International mathematics research notices, ISSN 1073-7928, E-ISSN 1687-0247, Vol. 2019, no 17, p. 5441-5496Article in journal (Refereed) Published
Abstract [en]

We study the asymptotic behaviour, as n -> infinity, of ratios of Toeplitz determinants D-n(e(h)d mu)/D-n(d mu) defined by a measure mu on the unit circle and a sufficiently smooth function h. The approach we follow is based on the theory of orthogonal polynomials. We prove that the second order asymptotics depends on h and only a few Verblunsky coefficients associated to mu. As a result, we establish a relative version of the Strong Szego Limit Theorem for a wide class of measures mu with essential support on a single arc. In particular, this allows the measure to have a singular component within or outside of the arc.

Place, publisher, year, edition, pages
OXFORD UNIV PRESS , 2019. Vol. 2019, no 17, p. 5441-5496
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-264147DOI: 10.1093/imrn/rnx266ISI: 000493555800007Scopus ID: 2-s2.0-85074749279OAI: oai:DiVA.org:kth-264147DiVA, id: diva2:1376309
Note

QC 20191209

Available from: 2019-12-09 Created: 2019-12-09 Last updated: 2022-06-26Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Duits, Maurice

Search in DiVA

By author/editor
Duits, Maurice
By organisation
Mathematics (Div.)
In the same journal
International mathematics research notices
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf